# SDR HEEA080101

- Difficulty date: June 14, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418105
- Part serial: RT28910
- Condition: Failed
- Location: Step
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACTUATOR STEP WILL NOT GO UP.
